# SDR AUS20021335

- Difficulty date: November 13, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Piper PA-30
- Engine: Lyc IO320B1A
- Propeller: Hartzl HCE2YL2
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wing Spar
- Part time: 6,040 cycles
- Component: Wing Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING SPAR CONTAINED LIGHT CORROSION AND MINOR PITTING LOCATEDIN AREA JUST ABOVE LOWER SPAR CAP RADIUS. AREA OF CORROSION APPROXIMATELY 25MM (1IN) LONG BY 6MM (0.236IN) WIDE. FOUND DURING INSPECTION IAW AWB51-4.
